# SDR DALA2017042803446

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 72,396 hours, 54,277 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT TAIL CONE RELEASE CABLE CLAMPS WORN.  REPLACED THE CABLE CLAMPS. OPS CHECKED GOOD.
